Title
A note on the relation between two convergence acceleration methods for ordinary continued fractions
Author
Faculty/Department
Faculty of Applied Engineering Sciences
Publication type
article
Publication
Antwerp ,
Subject
Mathematics
Source (journal)
Journal of computational and applied mathematics. - Antwerp
Volume/pages
101(1999) :1-2 , p. 167-175
ISSN
0377-0427
ISI
000078042500011
Carrier
E
Target language
English (eng)
Abstract
http://dx.doi.org/doi:10.1016/S0377-0427(98)00217-9
E-info
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000078042500011&DestLinkType=RelatedRecords&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000078042500011&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000078042500011&DestLinkType=CitingArticles&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848